# SDR USAABB08141

- Difficulty date: August 27, 2008
- Submitted: September 9, 2008
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Condition: Low
- Location: R3 Door
- Part time: 50,626 hours, 958 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R3 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS FOUND LOW.  MX REPLACED THE R3 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
